# SDR SWAA2020042031219

- Difficulty date: March 11, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 70,174 hours, 41,385 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT B.S. 540; R.B.L. 1 - R.B.L. 24.5; W.L. 208.1. / REMOVED CRACKED FLOOR SUPPORT BS540; RBL-1 TO RBL24 PER SRM 51-10-02-0G-0 PAR.9 AND SRM 51-40-02-0G-0 PAR.7 AND INSTALLED NEW FLOOR SUPPORT PER BOEING DRAWING 143A0060 SH.14 REV.B. SRM 51-40-05-0G-0 FIG 3;4 AND 6 AND SRM 51-40-02-0G-0 PAR. 4 AND 7.
